Antispasticity drugs-Zanaflex

Tell us what you are using to treat your MS-- and how you are doing.

Antispasticity drugs-Zanaflex

Postby havingms » Wed Jun 06, 2007 5:58 pm

Hello dear friends,

I just started taking Zanaflex and I have had a few not so
pleasent (side) effects. I am slowly working up to 12 mg per
day. Can't even imagine what it will be like at that dose level...

Is anyone else on it. What has been your experience?
Is this one of those drugs where eventually the SEs go away?
Up to this point the trade off is not worth it.
Thanks and Be Well.
User avatar
havingms
Family Member
 
Posts: 38
Joined: Wed Feb 21, 2007 3:00 pm

Advertisement

Postby Toyoterry » Wed Jun 06, 2007 11:40 pm

I have never taken Zanflex but I have taken Flexerill and currently Bacloren. The only side effects I have suffered from either of these is sedation but I've gotten over that now. I currently take 90mgs of Baclofen a day which is considered to be a fairly high dose.
Terry
User avatar
Toyoterry
Family Elder
 
Posts: 111
Joined: Tue Apr 19, 2005 2:00 pm

Postby gibbledygook » Thu Jun 07, 2007 12:27 am

I was told by my quack that zanaflex is like fine cognac and baclofen like cheap wine! I only ever take these drugs at night time so I can't really tell you that this is true but he clearly thought zanaflex was better...
3 years antibiotics, 06/09 bilateral jug stents at C1, 05/11 ballooning of both jug valves, 07/12 stenting of renal vein, azygos & jug valve ballooning,
User avatar
gibbledygook
Family Elder
 
Posts: 1414
Joined: Mon Feb 14, 2005 3:00 pm
Location: London

Postby havingms » Thu Jun 07, 2007 7:36 am

I'm wondering if these side effects go away after you are on it for a while or its just something you have to live with? I know Zanaflex is supposed to be better because it doesn't bringon weakness like Baclofen...
If there are other taking it please chime in with your experience.
Thanks and be well.
User avatar
havingms
Family Member
 
Posts: 38
Joined: Wed Feb 21, 2007 3:00 pm

zanaflex

Postby mom10789 » Thu Jun 07, 2007 12:08 pm

i didn't know my name i was sooooooooooo tired and restless but my girlfriend swears by it i only tired it for 2 weeks
User avatar
mom10789
Family Elder
 
Posts: 145
Joined: Wed May 16, 2007 2:00 pm

Postby adjanimals » Fri Jun 08, 2007 4:20 pm

I take the generic of it (TIZANIDINE). I recommend taking it at bedtime as it made me drowsy when I tried it during the day. I take 16 mg at night and puts me to sleep real quick. Of course everyone reacts differently.
User avatar
adjanimals
Family Member
 
Posts: 93
Joined: Sat Jul 10, 2004 2:00 pm
Location: Minnesota, USA

Postby havingms » Sat Jun 09, 2007 1:27 pm

Thanks to everyone who posted a reply. I have experienced constipation, dry mouth, abdominal/digestive discomfort, sleepiness/tiredness and drowsiness. I have not reached te recommended dose of 12mg per day yet so I plan to stay on it for at least another 2 weeks. My concern is that I have not seen any improvement yet...
User avatar
havingms
Family Member
 
Posts: 38
Joined: Wed Feb 21, 2007 3:00 pm


Return to Regimens

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service